advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Male, Republic of Maldives:

My daughter is currently on Insulatard and Actrapid insulin, morning and night. She is complaining about headaches and backaches. Is this related to her diabetes?

Answer:

Headaches can come from hypoglycemic reactions. You should check her blood sugar especially at the peak times of the insulins, before meals, lunch and dinner. I'm not familiar with any diabetes-related backaches.

LD

DTQ-20071030040355
Original posting 31 Oct 2007
Posted to Aches and Pains

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.